# SDR VNAA20250610047

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Spring
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK AT RBL 27, FS 973 TO FS 1005 IS GOUGED AND CORRODED IN MULTIPLE LOCATIONS.  COMPLIED WITH MHI REO 670-53-00-774 REV-- DATED 2025-02-17 TO FABRICATE AND INSTALL A SERVICEABLE SEAT TRACK BETWEEN RBL27, FS973 AND FS1005.
